Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 210, NWS Midland/Odessa, TX

June 13, 2015Eddy County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 13, 2015, 3:03 PM MDT for Eddy County, New Mexico. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 3:03 PM MDT (21:03 UTC)
Expired
Jun 13, 2015, 3:45 PM MDT
In force
42 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 141 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:48 PM MDTTSTM WND GST 608 Nw Seven Rivers, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:03 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3707 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS54 KMAF 132103
SVRMAF
NMC015-132145-
/O.NEW.KMAF.SV.W.0210.150613T2103Z-150613T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
303 PM MDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL EDDY COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 345 PM MDT

* AT 301 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 24 MILES
  SOUTHWEST OF ARTESIA MUNICIPAL AIRPORT...AND MOVING SOUTHEAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES. IN ADDITION...HEAVY RAINFALL    
           MAY RESULT IN AREAS OF FLASH FLOODING.

* LOCATIONS IMPACTED INCLUDE...
  SEVEN RIVERS...HOPE AND SEVEN RIVERS AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3259 10484 3286 10484 3280 10444 3244 10439
      3241 10484 3245 10486
TIME...MOT...LOC 2103Z 306DEG 18KT 3271 10483

HAIL...1.25IN
WIND...60MPH

$$

AHLUCHAN
1 follow-up statement
425 
WWUS54 KMAF 132123
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
423 PM CDT SAT JUN 13 2015

NMC015-132145-
/O.CON.KMAF.SV.W.0210.000000T0000Z-150613T2145Z/
EDDY NM-
323 PM MDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
EDDY COUNTY UNTIL 345 PM MDT...

AT 321 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES WEST OF
SEVEN RIVERS...AND MOVING SOUTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE     
         TO ROOFS...SIDING AND TREES. IN ADDITION...HEAVY RAINFALL   
         AND SLOW STORM MOTION MAY RESULT IN AREAS OF FLASH FLOODING.

LOCATIONS IMPACTED INCLUDE...
SEVEN RIVERS AND SEVEN RIVERS AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3259 10484 3280 10484 3280 10444 3244 10439
      3241 10484 3245 10486
TIME...MOT...LOC 2122Z 295DEG 9KT 3268 10477

HAIL...1.25IN
WIND...60MPH

$$

AHLUCHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:52 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 13, 1:52 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
252 PM CDT Sat Jun 13 2015

.DISCUSSION...

It will be another active day across the area with the potential for
severe weather across SE New Mexico and West Texas this afternoon
and evening. A shortwave trough slowly progressing east across the
southwest CONUS will provide support for thunderstorm activity.
Morning clouds have not hindered destabilization much at all and
continue to break up across West Texas. Cumulus have started popping
up in the Davis Mountains along with some isolated storms. Good
moisture will be present east of the dryline with locations seeing
low to mid 60s dewpoints. Instability will also be good with a band
of ML CAPE values over 2000 j/kg along the NM/TX border southward
towards the Lower Trans Pecos. The environment should support
clusters of storms and some supercells with effective shear of 30-40
kts.  Expect storms to increase in coverage across the Davis
Mountains along with development moving across SE New Mexico and the
Upper Trans Pecos as the cap continues to weaken. Storms will
progress eastward across the Permian Basin and Lower Trans Pecos
through the evening. Storms will be capable of producing large hail,
damaging winds and heavy rainfall.  The hail and wind threat should
decrease with the loss of daytime heating, but the threat for
localized flash flooding will continue due to the presence of high
moisture as PWAT values are between 1 and 2 inches.

Expect the wet pattern to continue over the next few days with the
weak upper level trough continuing its slow progression east. Main
forcing for activity will be the lee surface low and convergent
upslope flow across the Trans Pecos.  The high moisture will
continue and the potential for localized flash flooding caused by
heavy rainfall will be possible tomorrow and Monday.

A weak ridge tries to build from the west by mid week, which could
cut precip chances down a little.  Best chances for rain in the
extended will be in the mountains.  Some models suggest temps could
rise back above normal, but have opted to stay near normal for
now.

Arnold

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  92  69  87  /  60  30  40  40
BIG SPRING TX              70  91  71  86  /  60  30  30  40
CARLSBAD NM                67  98  67  93  /  20  20  20  40
DRYDEN TX                  73  91  71  91  /  40  20  40  40
FORT STOCKTON TX           70  91  70  94  /  60  30  30  50
GUADALUPE PASS TX          63  86  65  84  /  10  10  10  40
HOBBS NM                   66  93  67  87  /  60  30  40  40
MARFA TX                   62  88  62  90  /  30  50  20  50
MIDLAND INTL AIRPORT TX    71  91  70  89  /  60  30  30  40
ODESSA TX                  70  91  70  89  /  60  30  30  40
WINK TX                    71  97  71  93  /  50  40  30  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

29/06

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Jun 13, 2:23 AM MDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
323 AM CDT SAT JUN 13 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-132130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
323 AM CDT SAT JUN 13 2015 /223 AM MDT SAT JUN 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS
WEST TEXAS AND SOUTHEAST NEW MEXICO. STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE PERMIAN
BASIN OF WEST TEXAS SOUTH TO THE DAVIS MOUNTAINS AND LOWER TRANS
PECOS REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. IN ADDITION SOME OF THE STORMS WILL
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...WHICH COULD
RESULT IN LOCALIZED FLOOD OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY ACROSS THE
REGION. A FEW STORMS COULD BECOME STRONG BUT THE GREATER THREAT
WILL BE LOCALLY HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED
FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 13, 12:04 PM MDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
104 PM CDT SAT JUN 13 2015

TXZ058-074-131900-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
104 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN JEFF DAVIS AND SOUTHWESTERN REEVES COUNTIES UNTIL 200 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER BUFFALO TRAIL SCOUT CAMP AT
104 PM CDT...MOVING EAST AT 15 MPH. HAIL UP TO NICKEL SIZE AND WIND
GUSTS NEAR 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3129 10373 3081 10354 3077 10359 3071 10350
      3067 10348 3057 10419 3096 10426
TIME...MOT...LOC 1804Z 253DEG 11KT 3081 10390
Special weather statement, Jun 13, 12:49 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
149 PM CDT SAT JUN 13 2015

TXZ058-074-075-080-081-131945-
PECOS-DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
MARFA PLATEAU-BIG BEND AREA-
149 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN JEFF DAVIS...NORTHWESTERN BREWSTER...SOUTHERN REEVES AND WEST
CENTRAL PECOS COUNTIES UNTIL 245 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST OF TOYAHVALE AT
148 PM CDT...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND 50 MPH
WINDS ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3112 10304 3025 10330 3062 10434 3106 10415
TIME...MOT...LOC 1848Z 297DEG 15KT 3075 10366
Special weather statement, Jun 13, 1:50 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 PM CDT SAT JUN 13 2015

TXZ057-074-080-132015-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
MARFA PLATEAU-
250 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL JEFF DAVIS...NORTH CENTRAL PRESIDIO AND SOUTHEASTERN
CULBERSON COUNTIES UNTIL 315 PM CDT...

STRONG THUNDERSTORMS WERE LOCATED 18 MILES NORTHWEST OF BOYS CAMP
AT 249 PM CDT...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND 50
MPH WINDS ARE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3117 10414 3053 10375 3013 10434 3098 10470
TIME...MOT...LOC 1949Z 244DEG 14KT 3078 10427
Special weather statement, Jun 13, 2:16 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
316 PM CDT SAT JUN 13 2015

TXZ057-058-074-080-132100-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-
316 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL JEFF DAVIS...NORTH CENTRAL PRESIDIO...SOUTH CENTRAL CULBERSON
AND SOUTHWESTERN REEVES COUNTIES UNTIL 400 PM CDT...

STRONG THUNDERSTORMS LOCATED OVER THE DAVIS MOUNTAINS WERE MOVING
EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS GUSTING TO 50 MPH ARE
POSSIBLE WITH ANY OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3128 10395 3071 10363 3033 10413 3105 10456
TIME...MOT...LOC 2015Z 261DEG 19KT 3081 10411
Special weather statement, Jun 13, 3:00 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 PM CDT SAT JUN 13 2015

TXZ057-058-074-132130-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
400 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL CULBERSON COUNTY UNTIL 430 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF BORACHO AT 400 PM
CDT...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS TO 50 MPH
POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3146 10469 3147 10411 3101 10427 3099 10448
TIME...MOT...LOC 2100Z 175DEG 18KT 3119 10443
Special weather statement, Jun 13, 3:03 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 PM CDT SAT JUN 13 2015

TXZ074-080-132130-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
403 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN JEFF DAVIS...NORTHEASTERN PRESIDIO AND NORTHWESTERN BREWSTER
COUNTIES UNTIL 430 PM CDT...

STRONG THUNDERSTORMS WERE LOCATED IN THE DAVIS MOUNTAINS AT 403 PM
CDT...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL HAS BEEN REPORTED WITH
THESE STORMS AND COULD CONTINUE. WIND GUSTS TO 50 MPH ARE ALSO
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3096 10389 3050 10323 3026 10403 3053 10425
TIME...MOT...LOC 2103Z 249DEG 14KT 3060 10362

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:22 PM MDTSpecial Weather StatementMAFEddy38 min
Jun 13, 3:45 PM MDTSevere Thunderstorm WarningMAFEddy45 min
Jun 13, 4:03 PM MDTSpecial Weather StatementMAFEddy27 min
Jun 13, 4:13 PM MDTSevere Thunderstorm WarningMAFLea47 min
Jun 13, 4:53 PM MDTAreal Flood AdvisoryMAFEddy3 hr
Jun 13, 4:58 PM MDTSpecial Weather StatementMAFEddy47 min
Jun 13, 5:03 PM MDTSpecial Weather StatementMAFLea42 min
Jun 13, 5:11 PM MDTSevere Thunderstorm WarningMAFLea64 min
Jun 13, 5:18 PM MDTAreal Flood AdvisoryMAFLea3 hr
Jun 13, 5:41 PM MDTSevere Thunderstorm WarningMAFEddy, Lea49 min
Jun 13, 5:55 PM MDTSevere Thunderstorm WarningMAFLea35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.